Arthrotec may be the cause of bruising you are experiencing. I would recommend that you see your doctor for a check up and blood tests.
Hematologic side effects have included agranulocytosis, anemia, aplastic anemia, coagulation time increased, ecchymosis, eosinophilia, epistaxis, hemolytic anemia, leukocytosis, leukopenia, lymphadenopathy, melena, pancytopenia, pulmonary embolism, purpura, rectal bleeding, thrombocythemia, and thrombocytopenia. Blood dyscrasias are usually reversible upon cessation of diclofenac, although rare fatalities are reported.
Hematologic abnormalities are uncommon during misoprostol therapy, but include thrombocytopenia purpura, anemia, abnormal differential, and increases in ESR.
Autoimmune hemolytic anemia and thrombocytopenia during diclofenac therapy have been associated with the development of autoantibodies as well as drug- or metabolite-dependent antibodies, implicating a drug hypersensitivity. Evidence of the dyscrasia may be preceded by other signs of hypersensitivity such as rash, pruritus, and fever. In one case, diclofenac-induced thrombocytopenic purpura was accompanied by renal and hepatic toxicity.
Agranulocytosis and aplastic anemia during diclofenac therapy are reported as well, and have resulted in patient death despite proper management.
A disproportionate amount of postoperative hemorrhage requiring operative intervention has been reported with the use of diclofenac when used for analgesia after adenotonsillectomy.
- Arthrotec Information for Consumers
- Arthrotec Information for Healthcare Professionals (includes dosage details)
- Side Effects of Arthrotec (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Sep 2010 • 1 answer
Posted 28 Jan 2012 • 1 answer
Posted 29 Jun 2012 • 2 answers
Posted 26 Feb 2015 • 1 answer
Posted 14 Feb 2017 • 0 answers